Indecomposable primarily comultiplication modules over a pullback of two Dedekind domains

Volume 120 / 2010

S. Ebrahimi Atani, F. Esmaeili Khalil Saraei Colloquium Mathematicum 120 (2010), 23-42 MSC: 13C60, 16G60. DOI: 10.4064/cm120-1-3


We describe all those indecomposable primarily comultiplication modules with finite-dimensional top over pullback of two Dedekind domains. We extend the definition and results given by R. Ebrahimi Atani and S. Ebrahimi Atani [Algebra Discrete Math. 2009] to a more general primarily comultiplication modules case.


  • S. Ebrahimi AtaniDepartment of Mathematics
    University of Guilan
    P.O. Box 1914
    Rasht, Iran
  • F. Esmaeili Khalil SaraeiDepartment of Mathematics
    University of Guilan
    P.O. Box 1914, Rasht, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image